Bijective proofs of a theorem of fine and related partition identities

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In this paper, we prove a theorem of Fine bijectively. Stacks with summits and gradual stacks with summits are also discussed.

Original languageEnglish (US)
Pages (from-to)219-228
Number of pages10
JournalInternational Journal of Number Theory
Volume5
Issue number2
DOIs
StatePublished - May 11 2009

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Bijective proofs of a theorem of fine and related partition identities'. Together they form a unique fingerprint.

Cite this